# SDR CALA2010091700435

- Difficulty date: September 13, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N76153
- Make and model: Boeing 767224
- Aircraft serial: 30432
- Aircraft time: 43,961 hours, 6,566 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 325 LBL 40 FLOORBEAM FOUND CORROSION.  CABIN FLOORBEAM UPPER CHORD CORROSION AREA REPAIRED AS PER SRM 53-00-51 REPAIR 1 FIG 201 AT STA 325 LBL 40 AND FORM 44.0008 ATTACHED ITEM 1-25 ACCOMPLISHED.
